Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Fever in pregnancy, unbearable itching by taking sinarest, advised Cetirizine 5mg

its completed seven months of my pregnancy . last week I got fevered and my doctor adviced me to take Tab Sinerest . Since that time I am feeling heavy Itching in my whole body which is unberable. now doctor advised me to take Cetirizine 5mg . Is it effective for me or not. Is there any side effects of this Tablet for me or not?
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hello sehrawat,
yes you can take cetrizine or levocetizine in night, it will efective for you , side effect-drowsiness,dryness mouth,nose,& throat, urinary rentensio, blurred vision,low BP, FDA approved, not adeuqately evaluted in pregent women , in second trimester & thried trimester medicine can be take safely except few medicine, but in first trimester usually avoid medicine because organogensis in this time . hope my advice useful to you ,thank you.
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor